# SDR SWAA2016083155299

- Difficulty date: August 8, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FRAME CRACKED AT BS 663, RBL 8.  REPAIRED THE BULKHEAD FRAME IAW EA.
